# SDR UALA2011072203739

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 51,646 hours, 6,071 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP DAMAGED ABOVE NR 4 CANOE.  THE 'L' SHAPE DAMAGE HAS 20 INCH "V" TRAILING EDGE IS PULLED FROM FORE FLAP AND ON THE SHORT LEG HAS 4.5 INCH TEAR THROUGH UPPER AND LOWER SKINS ABOUT HALF INCH WIDE.  ACCOMPLISHED CORE REPLACEMENT T/E WEDGE REBUILD AND 250 DEGREE OVERLAY REPAIRS AS NECESSARY PER SRM.
